... expect? what can I do?
I just ran out of 150mg effexor and due to the weekend I can't get a refill until monday. What can I
- 24 Jan 2014 by mamaq
- 26 January 2014
You have to plan ahead, this pill can give you some nasty withdrawals. First of all, try going to your pharmacy and see if they will give you enough to make it to monday. I've had pharmacies do that for me when I can't afford the script, right before pay day. Its Friday, isn't your dr in? Enlist your pharmacies help there too, they can fax him for the refill. I'd say your first thing to do is call your dr. Secondly go to your pharmacy and see what they can do for you.
The first 24 hours will be ok, but then you are likely to develop some headache, brain zaps, nausea and/or diarrhea. Hang in there and just remember it will be over shortly after your dose on Monday.
I have been on effexor for a few yrs now and at one time I was just going to quit taking them... welll its not that easy! I was sick as a dog, upset stomach and throwing up. Its not a good thing so if you see that you are running low take half or just skip 1 day and you should be fine.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Feb 2015 • 2 answers
Updated 11 Nov 2015 • 7 answers
Updated 19 Jan 2019 • 1 answer
Effexor 150? After being on Effexor 75mg for 3 weeks, I upped the dose to 150mg? How long does it...
Updated 28 Jan 2019 • 1 answer
Posted 17 days ago • 0 answers